<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 30, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 1—145
Generalizations of Lsermann's results in vector optimization
Gue Myung Lee
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 1—7
Stability of closed subgroups $H(k,t)$ in $SU(3)$
Joon Sik Park
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 9—15
Normal holonomy group of a Riemannian foliation
Hong Kyung Pak and Jin Suk Pak
MSC numbers : 53C20, 57R30
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 17—23
On the affine Weyl group of type $\tilde{A}_{n-1}$ II
Muhammad A. Albar and Maha A. Al-Hamed
MSC numbers : 20F05.
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 25—27
The extension of solutions for the Cauchy problem in the complex domain II
Eun Gu Lee and Do Han Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 29—34
Collocation approximations for integro-differential equations
Moon Ja Choi
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 35—51
A certain subgroup of the fundamental group of a transformation group
Moo Ha Woo and Yeon Soo Yoon
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 53—59
Central separable algebras over local-global rings I
Jae Gyeom Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 61—64
On unbounded subnormal operators
Kyung Hee Jin
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 65—70
Some remarks of primal ideals
Joong Ho Kim
MSC numbers : 13A15, 13B25, 13B30, 13F25
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 71—77
Haar measures of some specific sets arising from the elliptic tori
Yang Kohn Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 79—82
The Brouwer and Schauder fixed point theorems for spaces having certain contractible subsets
Sehie Park
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 83—89
On the existence of a unique invariant probability for a class of Markov processes
Oe Sook Lee
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 91—97
An existence of linear systems with given transfer function
Mee Hyea Yang
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 99—107
Continuity of homomorphisms and derivations on Banach algebras
Sung Wook Park
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 109—115
Quasi $O_z$-spaces
Chang Il Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 117—124
On uniformly ultraseparating family of function algebras
Sun Wook Hwang
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 125—134
Counting minimal paths in 3D digital space
Seung-Cheol Goh
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 135—136
Geometric structure of the unit ball of a banach space
Yeoul Ouk Sung
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 137
Relative Nielsen numbers modulo normal subgroups
Hyang Kam Cho
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 138
Characterization and equivalence of the Gelfand-Shilov spaces.
Jae Young Chung
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 139
On a quantum group with parameter root of 1
Sae Ran Kwon
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 140
Morse index of minimal surfaces
Dong-Gweon Chung
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 141—142
A note of Kahler-Einstein metrics with positive ricci curvature
Yong-Ryul Lee
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 143
Properties of solutions of nonlinear hyperbolic differential equations
Choon-Ho Lee
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 144—145

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd